# SDR USAA2011122800025

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,914 hours, 36,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - CRACK IN FUSELAGE SKIN AT BS 178, WL 218, LBL 5.7.  REPAIRED FUSELAGE SKIN AT BS 178, WL 218, LBL 5.7 IAW B737 SRM 53-08-2R-9.
